RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lokshin, Aleksandr Aleksandrovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:1253
Abstract pages:1940
Full texts:937
References:240

http://www.mathnet.ru/eng/person18856
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222210

Publications in Math-Net.Ru
2001
1. A. A. Lokshin, “On a Family of Solvable Multiparticle Schrödinger Equations with Pair Potential”, Mat. Zametki, 70:1 (2001),  150–154  mathnet  mathscinet  zmath; Math. Notes, 70:1 (2001), 137–142  isi
1999
2. A. A. Lokshin, “The Many-Electron Schrödinger Operator and the Rotation-Vibration Potential of Polyatomic Molecules”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  71–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 61–63  isi
1997
3. A. A. Lokshin, “On the concavity of the surface of eigenvalues”, Mat. Zametki, 61:6 (1997),  946–949  mathnet  mathscinet  zmath; Math. Notes, 61:6 (1997), 789–792  isi
1996
4. A. A. Lokshin, S. L. Lopatnikov, A. S. Saakjan, “On the method of projectively contracting mappings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 3,  79–81  mathnet  mathscinet
5. A. A. Lokshin, E. A. Sagomonyan, L. G. Enikeeva, “On the factorization of nonlinear oscillator equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 1,  90–92  mathnet  zmath
1995
6. A. A. Lokshin, “Interaction of nonlinear waves in inhomogeneous media”, Mat. Zametki, 57:6 (1995),  930–934  mathnet  mathscinet  zmath; Math. Notes, 57:6 (1995), 658–661  isi
7. A. A. Lokshin, “On the maximal amplitude attainable in the domain of interaction between two nonlinear counter waves”, Mat. Zametki, 57:5 (1995),  788–792  mathnet  mathscinet  zmath; Math. Notes, 57:5 (1995), 554–558  isi
8. A. A. Lokshin, S. L. Lopatnikov, A. S. Saakjan, “Projectively contracted mappings in a Hilbert space”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 5,  95–97  mathnet  mathscinet  zmath
1992
9. A. A. Lokshin, E. A. Sagomonyan, “On the initial stage of the braking of a massive body by means of a nonlinearly elastic damper”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 2,  91–93  mathnet  mathscinet
1991
10. A. A. Lokshin, E. A. Sagomonyan, “Factorizations of a nonlinear wave equation”, Mat. Zametki, 50:6 (1991),  66–70  mathnet  mathscinet  zmath; Math. Notes, 50:6 (1991), 1260–1263  isi
11. A. A. Lokshin, E. A. Sagomonyan, “On propagation of a strong break in a nonhomogeneous nonlinear medium with rigid unloading”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 3,  45–49  mathnet  zmath
1989
12. A. A. Lokshin, E. A. Sagomonyan, “Application of a pseudodifferential operator for estimating the rate of wave propagation in a problem in mechanics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 2,  87–89  mathnet  mathscinet  zmath
1987
13. A. A. Lokshin, E. A. Sagomonyan, “The motion of a variable-density rod”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 3,  93–95  mathnet  zmath
14. A. A. Lokshin, E. A. Sagomonyan, “On the propagation of a nonlinear spherical wave”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 2,  32–35  mathnet  mathscinet  zmath
1986
15. A. A. Lokshin, E. A. Sagomonyan, “A short nonlinear impulse in a piecewise homogeneous medium”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 5,  81–83  mathnet  zmath
1985
16. A. A. Lokshin, V. E. Rok, “Shock waves in linear hereditary media with spatial dispersion”, Dokl. Akad. Nauk SSSR, 283:1 (1985),  61–66  mathnet  mathscinet  zmath
17. Yu. V. Suvorova, A. A. Lokshin, “Waves in a hereditarily elastic Timoshenko beam with singular memory”, Dokl. Akad. Nauk SSSR, 282:4 (1985),  819–823  mathnet  mathscinet  zmath
1982
18. A. A. Lokshin, “Nonlinear shock waves in media with memory, and the method of discontinuities”, Dokl. Akad. Nauk SSSR, 263:4 (1982),  834–838  mathnet  mathscinet  zmath
1979
19. A. A. Lokshin, “Fundamental solutions of wave operators with retarded time. New asymptotic formulas”, Dokl. Akad. Nauk SSSR, 247:4 (1979),  812–814  mathnet  mathscinet  zmath
20. A. A. Lokshin, “Scattering of plane waves in media with a singular memory”, Uspekhi Mat. Nauk, 34:1(205) (1979),  231–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:1 (1979), 227–228
1978
21. A. A. Lokshin, “Wave equations with singular lag time”, Dokl. Akad. Nauk SSSR, 240:1 (1978),  43–46  mathnet  mathscinet  zmath
22. A. A. Lokshin, V. E. Rok, “Fundamental solutions of wave equations with delay time”, Dokl. Akad. Nauk SSSR, 239:6 (1978),  1305–1308  mathnet  mathscinet  zmath
23. A. A. Lokshin, V. E. Rok, “Automodel solutions of wave equations with time lag”, Uspekhi Mat. Nauk, 33:6(204) (1978),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 143–244
1976
24. A. A. Lokshin, “Propagation of perturbations from a point source described by a quasihyperbolic equation”, Uspekhi Mat. Nauk, 31:5(191) (1976),  243–244  mathnet  mathscinet  zmath
1975
25. A. A. Lokshin, “Conditions for the existence of weak lacunae”, Uspekhi Mat. Nauk, 30:3(183) (1975),  165–166  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021